RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1708–1715 (Mi de8842)  

Partial Differential Equations

On the stabilization of solutions of a class of unstable distributed systems by means of boundary control

V. A. Brusin

Nizhny Novgorod State Architecture and Construction Academy

Full text: PDF file (1020 kB)

English version:
Differential Equations, 1995, 31:10, 1676–1683

Bibliographic databases:
UDC: 517.958
Received: 14.03.1994

Citation: V. A. Brusin, “On the stabilization of solutions of a class of unstable distributed systems by means of boundary control”, Differ. Uravn., 31:10 (1995), 1708–1715; Differ. Equ., 31:10 (1995), 1676–1683

Citation in format AMSBIB
\Bibitem{Bru95}
\by V.~A.~Brusin
\paper On the stabilization of solutions of a class of unstable distributed systems by means of boundary control
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1708--1715
\mathnet{http://mi.mathnet.ru/de8842}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433891}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1676--1683


Linking options:
  • http://mi.mathnet.ru/eng/de8842
  • http://mi.mathnet.ru/eng/de/v31/i10/p1708

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019